Volume 14, issue 2 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
On simplicial maps of the complexes of curves of nonorientable surfaces

Elmas Irmak

Algebraic & Geometric Topology 14 (2014) 1153–1180
Abstract

Let N be a compact, connected, nonorientable surface of genus g with n boundary components and C(N) be the complex of curves of N. Suppose that g + n 3 or g + n 5. If λ: C(N) C(N) is an injective simplicial map, then λ is induced by a homeomorphism of N. If (g,n)(1,2) and λ: C(N) C(N) is a simplicial map that satisfies the connectivity property, then λ is induced by a homeomorphism of N.

Keywords
mapping class groups, simplicial maps, nonorientable surfaces
Mathematical Subject Classification 2010
Primary: 57M99
Secondary: 20F38
References
Publication
Received: 10 February 2013
Revised: 18 September 2013
Accepted: 19 September 2013
Published: 21 March 2014
Authors
Elmas Irmak
Department of Mathematics and Statistics
Bowling Green State University
Bowling Green, OH 43403
USA
http://www-math.bgsu.edu/~eirmak